# SDR DL75E090163

- Difficulty date: February 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 40,198 hours, 13,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AT STA 1614 AND 0.5 INCH BELOW LAP JOINT S-14L (MISSING ADF DECAL) CUSTOMER REQUEST TO BE EVALUATED DENT PER SRM INSTALL NEW DECAL IF WITHIN LIMITS.  WRITE N/R IF FOUND OUT OF LIMITS ADVISE DELTA REP FOR ANT CHANGES I AD (MREF ADF ENTRY OOI).
